# SDR SWAA2023071256996

- Difficulty date: June 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 3L IS CRACKED AT BS 706<[01] VERIFY END OF CRACK AT STRINGER CLIP BS 706; S-3L;[02] ACCOMPLISHED HFEC SURFACE SCAN IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[03] HFEC INSPECTED STRINGER CLIP AT BS 706; S-3L. NO CRACK NOTED AT THIS LOCATION. NO FURTHER ACTION REQUIRED;[04] PART REQUIRED NOT USED;[05] VERIFIED CORRECTIVE ACTION 3 AND 4  VERIFIED MEASUREMENT TABLE
